Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Experienced heavy bleeding, pelvis scan showed normal, prescribed pause 500. Time for bleeding to stop?

Hi, I experienced heavy bleeding this mensturation cycle.For 5 days in the beginning it was light and then a normal flow for 7 days and again a light flow till date. My pelvis scan and TSH , prolactin tests were normal. I was advised to take Pause 500 3 times a day when my bleeding did not stop after 15 days. I have taken it for last two days but there is still light bleeding. When will it stop?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks s for writing to us.
The bleeding that you have are due to dysfunctional uterine bleeding. This can be stopped temporarily with pause 500 but you need to take a hormonal treatment after consulting your gynecologist for prolonged relief.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor